# SDR YENA2024031900434

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N952JB
- Make and model: Airbus A321-231
- Aircraft serial: 06663
- Aircraft time: 32,144 hours, 10,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 25 S43r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EVIDENCE OF REWORK EXTERNAL SKIN LOC. FR25 PLUS 10.424 INCH AT LEVEL S TR43R AT LOWER FUSELAGE; (RESOLVED ON W/O: 1291299 TASKCARD: NR-00017) EVALUATED EXTERNAL REWORKS LOC. FR25 PLUS 10.424 INCH AT LEVEL STR43R AT LOWER FUSELAGE AND FOUND WITHIN LIMITS IAW A321 SRM 53-21-11-283-018 THIS REPAIR IS CATEGORY B INSPECTION THRESHOLD 48,000FC/96,000FH UNRIVETED AREAS: FROM THE TIME OF ADL/REPAIR EMBODIMENT. RIVETED AREAS : FROM THE AIRCRAFT FIRST FLIGHT. SUBSEQUENT INSPECTION AT INTERVALS 5,000FC/10,000FH INSPECTION METHOD HIGH FREQUENCY EDDY CURRENT ZONE 2. IAW A321 53-21-11-205-034.
